# SDR KPVA200218

- Difficulty date: August 10, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 5260 · Entrance Stairs
- Part: Cam Follower
- Part number: NAS5625R16
- Condition: Damaged
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LOUD BINDING & GRINDING IN AIRSTAIR DOOR WHEN OPENING OR CLOSING.  INSTALLED CAM FOLLOWER ON FORWARD HANDRAIL UPPER ASSEMBLY.  OPS CHECK GOOD, NO DEFECTS NOTED.
